# SDR SA07063

- Difficulty date: October 8, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Part time: 23,662 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE EMERGENCY LIGHTS FAILED TEST WITH -R MID (R2) FAULT-.  MAINTENANCE REPLACED THE RIGHT SIDE, MID-CABIN EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
